# SDR SWIA200921917

- Difficulty date: March 11, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N865AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7507
- Aircraft time: 20,684 hours, 16,616 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR AFT DRAG ANGLE CRACKED.  (C CHECK)  REPAIRED PER REO.
